# SDR FDEA202202230362

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Barrier
- Part number: 311N30311
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

#1 ENG PYLON TORQUE BOX OTBD SIDE AFT CLOSEOUT PANEL IS CRACKED. REPAIRED #1 ENGINE TORQUE BOX OUTBOARD SIDE AFT CLOSEOUT PANEL CRACKS IAW FED   EX EA F-5450-T0367060: TITLE NACELLES/PYLON-WING PYLON/STRUT-#1 (LH) PYLON OUTB   FLUID BARRIER STIFFENER CRACK REPAIR.. PART REQUIRES REINSPECT EVERY C CHECK TO   ENSURE NO ADDITIONAL DAMAGE.
